# SDR DU4R211002008

- Difficulty date: May 9, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N192AJ
- Make and model: Doug DC-9-83
- Aircraft serial: 53192
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SKIN) FS 1281 BETWEEN LONGERONS 25L AND 24L, THERE IS A DENT 2.5 ABOVE 25L CENTERLINE.  DENT FOUND TO BE COND INBOARD COLD WORKED.  DENT TO CONTOUR OF FUSE SKIN HFEC INSPECTED AREA NO DEFECTS NOTED FABRICATED AND INSTALLED REPAIR DOUBLER IAS SRM.
